# SDR SWAA2022030867931

- Difficulty date: April 30, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE VAPOR BARRIER HORIZONTAL SUPPORT IS CRACKED AT B.S. 663; R.B.L. 9; W.L. 144. / REMOVED & REPLACED SUPPORT ANGLE AT B.S. 663 RBL 9 WL 144 IAW SRM. 51-40-02-0G-0 & DWG 111A1000 REV A. 59191U 21MAY19
